# SDR ABXA040304

- Difficulty date: August 28, 2004
- Submitted: August 31, 2004
- Operation: Air carrier
- Aircraft: N935AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47413
- Aircraft time: 44,010 hours, 48,448 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rib
- Part number: 59103677
- Condition: Cracked
- Location: Press Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE DOME PLUG DOOR NR 4 STOP SUPPORT RIB CRACKED.  REPAIRED AREA IAW DC-9 SRM 52-02.
